Taiwanese Journal of Mathematics

ON A WEIGHTED AND EXPONENTIAL GENERALIZATION OF RADO’S INEQUALITY

Shanhe Wu

Full-text: Open access

Abstract

In this paper, a weighted and exponential generalization of Rado’s inequality is established. As applications, the result is used to obtain a refinement of weighted power means inequality.

Article information

Source
Taiwanese J. Math., Volume 13, Number 1 (2009), 359-368.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405289

Digital Object Identifier
doi:10.11650/twjm/1500405289

Mathematical Reviews number (MathSciNet)
MR2489324

Zentralblatt MATH identifier
1179.26083

Subjects
Primary: 26D15: Inequalities for sums, series and integrals 26D20: Other analytical inequalities

Keywords
Rado's inequality weighted power means inequality Jensen-Steffensen's inequality Bullen's inequality generalization refinement

Citation

Wu, Shanhe. ON A WEIGHTED AND EXPONENTIAL GENERALIZATION OF RADO’S INEQUALITY. Taiwanese J. Math. 13 (2009), no. 1, 359--368. doi:10.11650/twjm/1500405289. https://projecteuclid.org/euclid.twjm/1500405289


Export citation

References

  • D. S. Mitrinović and P. M. Vasić, Analytic Inequalities, Springer-Verlag, New York, 1970.
  • D. S. Mitrinović, J. E. Pečc arić and A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
  • S. Wu, Generalization of Rado's inequality involving multiple parameters and its applications, Coll. Math., 21(1) (2005), 107-111.
  • S. Wu, Two generalized versions of Popoviciu's inequality, J. Sichuan Normal Univ. $($Nat. Sci.$)$, 27(3) (2004), 251-254.
  • S. Wu, Generalization and sharpness of power means inequality and their applications, J. Math. Anal. Appl., 312 (2005), 637-652.
  • H.-N. Shi, S. Wu and F. Qi, An alternative note on the Schur-convexity of the extended mean values, Math. Inequal. Appl., 9(2) (2006), 210-224.
  • P. S. Bullen, D. S. Mitrinović and P. M. Vasić, Means and Their Inequalities, Kluwer Academic Publishers, Dordrecht, 1988, pp. 94-105.
  • P. S. Bullen, Rado's inequality, Aequationes Math., 6 (1971), 149-156.
  • P. S. Bullen, Handbook of Means and their Inequalities, Kluwer Academic Publishers, Dordrecht, 2003, pp. 283-284.
  • J. E. Pečarić, F. Proschan and Y. L. Tong, Convex functions, partial orderings, and statistical applications, Academic Press, New York, 1992.
  • J. Bienaymé, Société Philomatique de Paris, Extraits des Procès Verbaux des Sćances pendant 1' Annéc, 1840, Paris, 1841, Sćance du 13 juin, 1840.
  • D. Besso, Teoremi elementari sui massimi e minimi, Annuario Istituto Tecnico, Roma, 1879.